# SDR DXTA2009122403913

- Difficulty date: December 23, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 2,812 hours, 1,873 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  SHORTLY AFTER THE WOW MISCOMPARE CAUTION CAME ON.  JACKED ACFT AND PERFORMED ADJUSTMENT/TEST OF NLG AND MLG SQUAT SWITCHES IAW MM 32-60-00. SERVICED NLG OLEO STRUT WITH NITROGEN IAW MM 32-20-00. SWUNG GEAR NUMEROUS TIMES AND NO ISSUES WERE NOTED. SAFTIED SWITCHES AS REQUIRED, SWUNG GEAR AGAIN WITH SATISFACTORY RESULTS.
